# SDR DL76S040581

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 55,121 hours, 26,955 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Condition: Broken
- Location: Lt Mlg Actuator
- Component: Actuator
- Component part number: 273T62006
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD GEAR DISAGREE LIGHT ON EICAS WITH WARNING, GEAR HANDLE UP.  LEFT MAIN GEAR INDICATED DOWN WITH DOORS LIGHT ON AND GEAR LIGHT ON.  PUT GEAR DOWN AND ALL GEAR INDICATED SAFE.  RETURNED TO ATLANTA.  FOUND SIDE BRACE ACTUATOR RETRACT ROD BROKEN.  REPLACED SIDE BRACE ACTUATOR PER M/M.  JACKED A/C AND PERFORMED GEAR SWING FOR PRECAUTION.  GEAR SWING CHECKS GOOD.
